# SDR DALA2017102907828

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 8L ON STA Y=1022 AT AFT LAVATORY INTERNAL STRUCTURE AREA. LONGERON 8L ON STA Y=1022 WAS REPAIRED PER SRM 53-00-05-2R.
